Doctor insights on:
Can Tylenol Make Bruising Worse
I hit my head on our towel rod. Have a mild headache, but took acetaminophen for pain. Not nauseous or dizzy, no bruise either. Should I be worried?
This may be: more of a soft tissue injury than an injury to the brain. If you have no further symptoms - would not be particularly concerned. ...Read more
I've had ongoing pressure and pain on the right side of my head, getting progressively worse. Scan is negative. I'm very scared. Tylenol (acetaminophen) doesn't help.
16wks preg and headaches are getting worse and more frequent with little to no relief with Tylenol (acetaminophen). Hydrated, exercise reg, and eat frequently?
Evaluation: Headaches that do not improve with Tylenol (acetaminophen) need to be evaluated. Your obgyn can refer you to a primary care doctor or sometimes even a neurologist. If the pain is severe or associated with vision changes, fever, neck stiffness or other neurological changes then evaluation in the ER is warranted ...Read more
What can I do for nerve damage? Widespread in back. Tylenol (acetaminophen) and Advil do nothing, sometimes make it worse
Many factors contribute to a person’s perception of pain including genetic factors, damage to the nervous system, the patient’s emotion and mood, and expectations surrounding the injury.
The combo home care and medication are used for this condition. Your phycsician may prescribe stronger pain medicine than what you can get otc.
Rec. See pain management specialist. ...Read more
How can I relieve pain from a large pelvic cyst ? .. It's not a "new pain " same pain just much worse and constant . Advil / tylenol (acetaminophen) doesn't help.
Call GYN or Peds Dr.: For clarification of how big your pelvic cyst is, and the exact location, as that's helpful information.You posted before ; you may also benefit from getting a 2nd opinion w/an integrative medicine doctor, specializing in women's health, as s/he can offer you other solutions 2 try, like acupuncture or botanicals that could b helpful 4 pain relief. More opinions, the better, since hormones involved. ...Read more
What do I do for a fever of 103.0? It started on friday and has broken and then came back worse. I am taking tylenol (acetaminophen) and motrin. And I am freezing.
Infection: See a doctor and get evaluated and treated if needed. ...Read more
Small white dots on tongue, fever 100 after taking tylenol, (acetaminophen) chills, every part of body hurts, should I go to e.R. I have gotten consistently worse ove?
Is this pancreatitis? Had Sphincter of oddi#1, improved w ERCP. Symptomatic lately so took tylenol#3 2x this wk but got WORSE epig+back pain 4 HRS.
10month son rash on tummy round to back had for 2 weeks keeps getting worse gave benadril n tylenol(not detergent or dryer sheets) don't irritate him?
Rash: This sounds like a nonspecific rash that is irritation of the skin. The term is generally "dermatitis" and responds well to a moisturizer and Hydrocortisone 1/2% which is over the counter. 2-3x/day and if there is no improvement you should have someone see the rash. I would stop the Benadryl and tylenol (acetaminophen). ...Read more
Headache (upper neck and temple area) but it get worse when lying down, I took Tylenol (acetaminophen) but isnt helping much. I think the headache is from stress?
About four of my teeth are causing me pain and when i drink ice water the pain becomes a lot worse, if i take tylenol (acetaminophen) it helps some but not much. ?
See a dentist: for evaluation, x-rays and treatment if needed. Cold drinks are typical triggers in those individuals with teeth sensitivity. Take care. ...Read more
Constant chest pains causing difficulty breathing, painful, got worse since past mon. Advil and tylenol (acetaminophen) ineffective. What can l take to relieve pain?
Be seen: You could have a pneumothorax (collapsed lung) - can happen to young people. You need to be examined. Get your parents to take you to the closest er. Other possibilities are pericarditis, pleurisy, and pneumonia. All require treatment. Don't try to treat this without expert assistance. Good luck. ...Read more
My doctor recently switched me over to Tylenol (acetaminophen) 3 from Hydrocodone 5-325. I told them my pain was getting worse. So I'm confused why they switched me, since Tylenol (acetaminophen) is not as effective as the Hydrocodone?
I understand your concern.
Inform your doctor about location, intensity, frequency and duration of pain, what activities and work are affected by the pain, names, dose and duration of medications taken, side effects, use of alcohol and drugs;
Discuss reasons for switch, lab tests, X-rays consultations needed for diagnosis;
Pain Management Program including Medication, Therapy and N.A. Meetings. ...Read more
Have chronic tendonitis 3yrs, can't take steroids or nsaids, tylenol (acetaminophen) does nothing!pt made pain worse.Can't sleep!
I've been having back pain on the rich side of my back, I haven't fell or anything like that. It's been a sharp stabbing and I can't twist right or left with out it hurting worse. I have took Motrin, Tylenol, a ice pack, an a heat pad, nothing works.
? gallbladder eval: Sometimes gallbladder disease can cause those symptoms. Have you had it checked yet? If not, make an appointment with your doctor to start the workup. ...Read more
Severe back pain made worse by deep breath, movement, and daily activity. Not made better with rest, ice, heat, or tylenol (acetaminophen).
26 weeks pregnant with chronic back pain that is getting worse as i get bigger. Is it ok to take tylenol, (acetaminophen) even up to 2x daily, to manage pain?
Yes, but always: Check with your own obstetrician first.Get a more detailed answer ›
I've been having back pain on the right side for almost two weeks now. I have been taking Tylenol (acetaminophen) Motrin and ice pack an a heat pad none of it is workin and its getting worse.
Consult your doctor: there can be several issues causing the pain from musculoskeletal to kidney. Your physician can do the appropriate examination and tests to determine the cause of your pain. ...Read more
I have a lower back injury. I was perscribed naproxen and Tylenol 3 and have taken 2 doses so far and no relief,worse pain. What should I do?
Medical check up?: If you pain is not well controlled with the medicines you are using, go see your doctor for further testing and take stronger pain medicine. X-rays of the spine(Like a MRI) may be required in order to find out the degree of trauma/injury to your spine. Go to an ER today if the pain is not bearable. ...Read more
My son is going to a neurologist. He has headaches and they get worse when banding and lying down. Stuffy nose. Tylenol (acetaminophen) sometimes helps. Any thoughts?
I keep getting these headaches for the last week and they have gotten worse in the last few days plus I've been had a stuffy nose theyve been making me weak and I've been taking tylenol (acetaminophen) and putting cold compresses on my head
My ears began hurting tonight after going to the dr about post nasal drip. I ready online that putting a few drops of hydrogen peroxide could help. It has only made things 100x worse. I took some Tylenol extra strength but am still in severe pain. Please
Need to examined: Placing anything into your ear can be a big problem. Hydrogen Peroxide for pain is not a good idea. Peroxide is an natural irritant that can make an inflamed ear worse, as in your case. You need to be examined to be started on the correct treatment. ...Read more
Had a tooth infection a few months ago and can't get an extraction. My doctor prescribed Tylenol 3 + clindamycin 300 mg but I ran out and it's worse. ?
Have severe lower extremity pain in both legs no injury been going on for awhile pain getting worse taking to much tylenol (acetaminophen) to get rid of pain help?
Leg pain could be: From a number of things, especially if it is on both legs. We always want to rule out blood clots, but usually that is accompanied by swelling as well. Another possible cause would be neuropathic pain, which would be common in diabetics. Medications are another source of muscle pain. I would have you follow up with your primary so they can figure out what might be the cause. Hope this helps. ...Read more
Swimmers ear treated in ER and given prescription drops w/oral penacillin&tylenol. 6th day worsening severe pain w/vomitting.What to do next?
Llq pain for 1mo+, suddenly worse today, pcp prescription 25mg tramadol which can't block pain. Mri/ct pending. Shall i dose up tramadol, +tylenol, or go2er?
Go to ED/doctor:
Your described "suddenly worse" pain warrants getting an evaluation today for your problem.
If your doctor can see you this morning and you are comfortable with that, great. Otherwise, go to the ed. ...Read more
Worried of brain tumor - clean brain mri 9 months ago, but woke up with mild headache that got worse over 1.5 hrs. 2 tylenol (acetaminophen) helped. no family history
- Talk to a doctor online
- Can probiotics make ibs worse?
- Can doxycycline make acne worse?
- Can weight make parkinsons worse?
- Can abilify make me worse?
- Can obesity make spondylolysis or spondylolisthesis worse?
- Can alcohol make spinal stenosis worse?
- Can chocolate make my asthma worse?
- Can distance running make prostatitis worse?
- Can lanolin make rosacea worse?